MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.transci.2018.09.015

Медицинская библиотека · Transfusion and apheresis science : official journal of the World Apheresis Association : official journal of the European Society for Haemapheresis · 2018

The utility of therapeutic plasma exchange for amphotericin B overdose.

Monroig-Bosque Paloma Del C, Balk Jonathan, Segura Francisco, Salazar Eric, Leveque Christopher M, Ipe Tina S

Клинический случайСтатьяПеревод в очереди

Аннотация

Medication error is a preventable cause of morbidity and death in the inpatient population. We describe a patient with an antifungal overdose treated with therapeutic plasma exchange (TPE). The patient was diagnosed with cryptococcal meningitis and received an acute overdose of amphotericin B deoxycholate instead of the prescribed liposomal amphotericin B. Consequently, the patient developed clinical symptoms including tremors, hypertension, visual hallucinations, vertigo, fever, and acute renal failure. A series of four TPEs was emergently initiated, resulting in complete resolution of most symptoms.

Для цитирования: Monroig-Bosque Paloma Del C, Balk Jonathan, Segura Francisco, Salazar Eric, Leveque Christopher M, Ipe Tina S. The utility of therapeutic plasma exchange for amphotericin B overdose.. Transfusion and apheresis science : official journal of the World Apheresis Association : official journal of the European Society for Haemapheresis. 2018. DOI: 10.1016/j.transci.2018.09.015.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.